EN DE FR ES

Zupar (Paracetamol & Ibuprofen)

Zupar (Paracetamol & Ibuprofen) Order Zupar (Paracetamol & Ibuprofen)

Description

Zupar (generic name: paracetamol, ibuprofen) is used for relieving pain caused by various conditions.

Each tablet contains ibuprofen 400mg and paracetamol 325mg.

Zupar is helpful in cases of:

mild to moderate pain, such as headache, migraine, toothache, sore throat, muscular and rheumatic pain, non-serious arthritis, backache (lumbago), strains and sprains and period pain;
cold and flu symptoms;
fever.

Recommendations

Follow the directions for using this medicine provided by your doctor. Take your medicine exactly as directed.

Precautions

Inform your doctor before taking this medicine, if you are pregnant, trying to conceive, or breastfeeding, have any illnesses or conditions.

Ingredients

Active ingredients: paracetamol, ibuprofen.

Order Zupar (Paracetamol & Ibuprofen) only for $0.55!